# SDR NOCA03807

- Difficulty date: February 10, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON HAT CHANNEL ON TOP OF FLOORBEAM STA365 RBL12-RBL50.  REMOVED AND REPLACED BOTH HAT CHANNELS ON TOP FLOOR BOARD SUPPORT AT STA 365 RBL12-RBL 50 PER SRM 51-10-02.
